# SDR WRLA20130304585

- Difficulty date: March 4, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- Aircraft time: 60,390 hours, 11,610 cycles
- Engine: Pwa PW4462
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NYB67084
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - DURING 4C CHECK OF DATUM AIRCRAFT, EGAT MECHANIC FOUND CORROSION ON THE UPPER SURFACE OF FWD UNDERWING BARREL LOWER SKIN BETWEEN  STA 1521 AND STA 5-00/1531, LONGERON 51R AND 50R.
